# SDR DJFA201908094001

- Difficulty date: August 4, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N351FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500105
- Aircraft time: 5,828 hours, 3,972 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Condition: Broken
- Location: Fuel Vent
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO FUEL 1 FEED FAULT. MOTIVE FLOW PUMP 1 RED X DISPLAY. AIRCRAFT LANDED WITHOUT INCIDENT.REPLACED LH WING ENGINE FEED CHECK VALVE. REPLACED LH FUEL TANK VENT TUBE DRAIN VALVE FOUND BROKEN OFF IN FUEL TANK. PERFORMED HIGH POWER ENGINE RUN AND MOTIVE FLOW NO LONGER DISPLAYS RED X . OPS CHECK AND LEAK CHECK GOOD.
